# SDR IXXA06SMN319S

- Difficulty date: September 25, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING INBOARD AILERON LEADING EDGE SKIN CRACKED AT STATION XD525.000.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN IAW DC-8 SRM 57-8-1 FIG 1 PAGE 2, DC-8 SRM 57-1-0 PAGE 1, DC-8 SRM 57-8-1 FIG 1 PAGE 2 ITEM “R”, DC-8 SRM 51-1-8B, DC-8 SRM 51-1-11 AND, DC-8 SRM 51-1-21.
